# SDR FDEA202404300532

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 22,472 hours, 13,026 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HV
- Part serial: 350163
- Condition: Clogged
- Location: Standby
- Part time: 7,011 hours, 4,315 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, P
- Precautionary procedure: A

## Discrepancy

IN CRUISE, BOTH CAPT AND FO STANDBY AIRSPEED INDICATORS WERE INACCURATE.    STANDBY INDICATORS SEEMED TO INDICATE APPROXIMATELY HALF OF ACTUAL IAS AT ALL   ALTITUDES.  AT FL340, .787M, 280 IAS, CAPTAIN STANDBY AIRSPEED SHOWED 129 AND FOS   SHOWED 130.  AT 25K AND 280 IAS, CAPTAIN SIDE SHOWED 137 KTS AND FO SIDE 140 KTS.  AT   15K AND 312 IAS, CAPTAIN STANDBY AIRSPEED SHOWED 155 AND FO SIDE I58.     FOUND STANDBY PITOT PROBE CLOGGED. REMOVED AND REPLACED STANDBY PITOT PROBER   PER M.M. 34-11-15-04. LEAK CHECK GOOD. A/C OK FOR SERVICE
